If a day comes when the I wants to stop taking the medication, the I must make sure that the I gets off of it very slowly, don't just stop it all of a sudden, or the I will likely be back on it in a short time afterward.
Reduce the dose little by little over time until the I weans yourself off of it. Take at least 5-7 months to wean off the medication.
When people abruptly stop medication for mental issues, they often have much worse symptoms than they did before they started, because while on the medication, the body produces more seretonin in an attempt to compensate for the blocking of it from the medication. So when the medication is removed, there is too much seretonin flowing and the body can't handle the imbalance. By slowly reducing it, the I will give the body a chance to balance itself.
Read the Reasoning below, it shows what happened to somebody I know who abruptly stopped the medication, even though I warned him beforehand.
Mental illness and Babylon medication